Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Double singular integrals: Interpolation and correction

Authors: D. S. Anisimov and S. V. Kislyakov
Translated by: S. V. Kislyakov
Original publication: Algebra i Analiz, tom 16 (2004), nomer 5.
Journal: St. Petersburg Math. J. 16 (2005), 749-772
MSC (2000): Primary 42B20, 42B25, 46B70
Published electronically: September 21, 2005
MathSciNet review: 2106665
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 42B20, 42B25, 46B70

Retrieve articles in all journals with MSC (2000): 42B20, 42B25, 46B70

Additional Information

D. S. Anisimov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Prospekt 28, Staryĭ Peterhof, St. Petersburg 198904, Russia

S. V. Kislyakov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia

Keywords: $K$-closedness, Muckenhoupt condition, square function, correction theorem
Received by editor(s): May 20, 2004
Published electronically: September 21, 2005
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society